# SDR SWAA100724

- Difficulty date: February 4, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 23,314 hours, 13,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 417N5120
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT INOP.  RECONNECTED LIGHT SOCKET PER MM.
